# SDR DHL2001801527

- Difficulty date: October 10, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT OUTER SKIN DENTED 3 INCHES AT 2 R 159.961.  REMOVED DAMAGED SKIN FROM VERTICAL STABILIZER AND FABRICATED NEW ONE PER SRM 55-2-0 PG 1-2 AND SRM 55-51 FIG 1.  INSTALLED NEW SKIN PER SRM 55-2-0 PG 1-2.
